# SDR ASAA2015032611157

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,870 hours, 1,281 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FAN BLADE SHIMS COATING WORN, NR 2 ENGINE.  ACFT GROUNDED.  REPLACED ALL 24 FAN BLADE SHIMS, REF TASK CARD 78472002.
